TYLENOL EXTRA 500mg Tablet 10x10s
Paracetamol:500mg + Caffeine:65mg | Paracetamol
Alternate brands of TYLENOL EXTRA 500mg Tablet 10x10s
|RESIDOL EXTRA 500mg Tablet 10x10s||₨ 0.00||You can save 75|
|VIDOL-EXTRA 500mg Tablet 100s||₨ 75.00||You can save 0|
|PRYMIN DEE 500mg Tablet||₨ 0.00||You can save 75|
|REGODOL EXTRA 500mg Tablet 100s||₨ 75.00||You can save 0|
|RGESIC EXTRA 500mg Tablet 10x10s||₨ 77.00||You will pay -2 more|
Manufactured / Marketed By : Arsons Product Form : TabletPack Size : 10x10sIngredients : Paracetamol:500mg + Caffeine:65mgGeneric Category : Paracetamol
How it works
TYLENOL EXTRA 500mg Tablet 10x10s has a central analgesic effect that is mediated through activation of descending serotonergic pathways. Debate exists about its primary site of action, which may be inhibition of prostaglandin (PG) synthesis or through an active metabolite influencing cannabinoid receptors
Frequently asked questions
Onset of action
Duration of Effect
Safe with Alchohol?
Is it habit forming?
Usage in pregnancy?
Usage while breast-feeding?
- researchgate.net - Paracetamol and Caffeine [Internet]. Available from: https://www.researchgate.net/publication/317196042_ARE_THE_SIDE_EFFECTS_OF_PARACETAMOL_BOOSTED_BY_CAFFEINE#:~:text=Mamunur%20Rashid-,Paracetamol%20(acetaminophen)%20with%20caffeine%20is%20a%20combination%20medicine%20indicated%20for,as%20headache%20or%20muscle%20pain. [cited 2/7/2020]. 2020
- onlinelibrary.wiley.com - Paracetamol and Caffeine [Internet]. Available from: https://onlinelibrary.wiley.com/doi/full/10.1111/j.1460-9592.2008.02764.x [cited 2/7/2020]. 2008
One of the following licensed pharmacy from the nearest location will deliver TYLENOL EXTRA 500mg Tablet 10x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.
Questions and Answers
There are no questions yet. Be the first to ask a question about this product.